MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH REACTION RING SEGMENT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH REACTION RING SEGMENT
Model Number ATELLICA CH REACTION RING SEGMENT
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center and reported that discordant falsely low results were obtained on three patient samples.A customer service engineer (cse) was dispatched to the customer's site.After inspecting the analyzer, the cse replaced the sample and reagent impeller, source lamp, sample mixer impeller assembly, and cuvette segment.The cse cleaned the sample probe and the sample drain.Analyzer verification indicates acceptable performance after the service visit.No other issues have been reported by the customer since the service visit.The customer provided the cuvette segment to siemens for further evaluation.On 05-oct-2020, siemens identified that this reaction cuvette is defective, and this was in alignment with the issues identified in urgent medical device recall (umdr) achc 20-05.B.Us and urgent field safety notice (ufsn) achc 20-05.B.Ous.Umdrachc 20-05.B.Us was sent to us customers and ufsn achc 20-05.B.Ous was sent to ous customers in february 2020.The umdr and ufsn advise customers of the potential for falsely depressed or elevated results in a small percentage of the atellica ch reaction cuvette segment "19" and above, due to a cuvette defect allowing water bath to contaminate the cuvette.Customers were provided instructions to determine if they have impacted cuvette positions within a cuvette segment.If cuvette segments are identified on their analyzer(s) customers will be asked to contact siemens customer care center to determine additional actions to be taken prior to processing patient samples.Ufsn achc20-05.C.Ous and ufsn achc20-05.D.Ous was issued march 18, 2020.The follow up ufsn achc20-05.C.Ous provides additional instructions, to a laboratory that utilizes comma "," separators (rather than period ".") to successfully evaluate the data and determine if cuvette segments are acceptable for patient sample testing.Ous customers who received ufsn achc20-05.B.Ous released in february will receive achc20-05.C.Ous with the additional instructions).The follow up ufsn achc20-05.D.Ous provides the additional instructions to a laboratory that utilizes comma "," separators (rather than period ".") to successfully evaluate the data and determine if cuvette segments are acceptable for patient sample testing.In this case the additional instructions are intended for ous customers who have not received the achc20-05.B.Ous.
 
Event or Problem Description
A discordant, falsely depressed calcium_2 (ca_2) result was obtained on a patient sample on an atellica ch 930 analyzer.A depressed glucose hexokinase 3 (gluh_3) result was obtained on another patient sample and a discordant, falsely depressed albumin (alb) result was obtained on a third patient sample on the same analyzer.The falsely depressed results were not reported to the physician(s).The samples were repeated on the same instrument and the repeat results were higher than the discordant results.The repeat results were reported, as the correct results to the physician (s).There are no known reports of patient intervention or adverse health consequences due to the discordant result.

Brand Name
ATELLICA CH REACTION RING SEGMENT
Common Device Name
ATELLICA CH REACTION RING SEGMENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key10749375
Report Number2432235-2020-00426
Device Sequence Number3141382
Product Code JJE
UDI-Device Identifier00630414596143
UDI-Public00630414596143
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH REACTION RING SEGMENT
Device Catalogue Number11099326
Device Lot NumberN1510619
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-01/21/2020-002-C
Patient Sequence Number1